Literature: Shah,T., Darbyshire, I. & Matimele, H. (2018)

AuthorTitleJournal/publisherLiterature ref. no.
Shah,T., Darbyshire, I. & Matimele, H. (2018)Olinia chimanimani (Penaeaceae), a new species endemic to the Chimanimani Mountains of Mozambique and ZimbabweKew Bulletin 73(36) 1-71058

Species which refer to this work

Note that the process of capturing references from species to the literature and the reverse may be incomplete.

No species found

Copyright: Mike Bingham, Annette Willemen, Bart Wursten, Petra Ballings and Mark Hyde, 2011-20

Bingham, M.G., Willemen, A., Wursten, B.T., Ballings, P. and Hyde, M.A. (2020). Flora of Zambia: Literature detail: Shah,T., Darbyshire, I. & Matimele, H. (2018)., retrieved 24 November 2020

Site software last modified: 26 December 2016 8:56pm
Terms of use